# SDR UPS00832228

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 75,262 hours, 49,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4750419502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,   STA 717,  LONGERON 11 LT FITTING IS CRACKED.     REMOVED,  FABRICATED,  AND REPLACED FITTING I.A.W. DWG. 4750419,  AND SRM. 51-1-20D
